How to taper off of metoprolol tartrate?

your doctor. Your doctor should help you with this. There are many schedules and none has been proven to be superior. The dose you take, the reason you take it, and length of time you've been on it all factor in.

Related Questions

I've been on 50 mgs lopressor (metoprolol tartrate) 2x daily and 25mgs 1x daily of hctz for almost a year. How do you recommend tapering off. It's caused 60 lbs weight gain?

Lopressor (metoprolol tartrate) You need to speak to your doctor about this. I doubt that the Lopressor (metoprolol tartrate) would have caused the 60lb weight gain. Other reasons need to be investigated. Take care! Read more...
I'm not sure if it's. Ur meds causing ur weight gain. It could be a thyroid or adrenal issue.Discuss with ur pcp about tapering off or changing ur BP meds. Best wishes! http://www.doctoroz.com/videos/dr-ozs-100-weight-loss-tips. http://articles.mercola.com/sites/articles/archive/2012/11/26/herbs-and-spices.aspx#! Read more...

Is it okay to use over-the-counter medications with metoprolol tartrate?

More the most part y. Except for oral decongestants, most over the counter meds are safe. Avoiding caffeine containing products would also be prudent. Be wary of any over the counter weight loss products or energy drinks. Read more...